# SDR SWIA200211315

- Difficulty date: October 7, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120RT
- Aircraft serial: 120312
- Aircraft time: 16,356 hours, 22,286 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Missing
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY LIGHT EXIT SIGN DOES NOT ILLUMINATE.  FOUND WIRE MISSING FROM REAR TERMINAL BLOCK.  REINSTALLED WIRE FOR FORWARD EMERGENCY LIGHT WITH NEW HARDWARE.  COMPLIED WITH OPS CHECK OF LIGHT AND FOUND OK.
